MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator (pns) system in (b)(6)2025 and after several months of use the patient reported loss of therapy.Imaging was performed and found that the leads that had been placed to target the medial branch nerve had migrated away from the intended target location, causing the loss of therapy.Any surgical intervention to reposition or replace the leads was delayed due to the patient's cardiac health and lack of medical clearance for moving forward with the procedure.In july 2026 the patient was cleared for surgery and on (b)(6)2026 the original, non-tined system was removed and a new system utilizing tined style leads was placed, targeting the medial branch and medial cluneal nerves.
 
Additional Manufacturer Narrative
The original system implanted utilized non-tined leads with anchors and the new system utilized tined style leads with no additional anchors required.There are no reports of any issues with the structural tissue support at the site of the implant and no reports of any activites or events that may have contributed to lead migration.Migration is a known inherent risk of implantable neuromodulation systems and no further conclusions are able to be drawn with the information available.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50024258
Report Number3015425075-2026-00064
Device Sequence Number9616147
Product Code GZF
UDI-Device Identifier00812537037226
UDI-Public(01)00812537037226(11)250129(17)280129(10)94582452X
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72011
Device Catalogue Number72011
Device Lot Number94582452X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown